2019
Том 71
№ 8

All Issues

Bondarenko A. R.

Articles: 1
Article (Ukrainian)

On the dependence of the norm of a multiply monotone function on the norms of its derivatives

Bondarenko A. R., Kovalenko O. V.

↓ Abstract

Ukr. Mat. Zh. - 2018. - 70, № 7. - pp. 867-875

We establish necessary and sufficient conditions for a system of positive numbers Mk1 , Mk2 , Mk3 , Mk4 , 0 = k1 < < k2 < k3 \leq r 3, k4 = r guaranteeing the existence of an (r 2)-monotone function x on the half line such that \| x(ki)\| \infty = Mki , i = 1, 2, 3, 4.